Fuzzy n-ary polygroups related to fuzzy points


KAZANCI O. , Davvaz B., YAMAK S.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.58, no.7, pp.1466-1474, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 7
  • Publication Date: 2009
  • Doi Number: 10.1016/j.camwa.2009.07.044
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1466-1474

Abstract

Recently, fuzzy n-ary sub-polygroups were introduced and studied by Davvaz, Corsini and Leoreanu-Fotea [B. Davvaz, P. Corsini, V. Leoreanu-Fotea, Fuzzy n-ary sub-polygroups, Comput. Math. Appl. 57 (2008) 141-152]. Now, in this paper, the concept of (epsilon, epsilon boolean OR q)-fuzzy n-ary sub-polygroups, ((epsilon) over bar, (epsilon) over bar boolean OR (q) over bar)-fuzzy n-ary sub-polygroups and fuzzy n-ary sub-polygroup with thresholds of an n-ary polygroup are introduced and some characterizations are described. Also, we give the definition of implication-based fuzzy n-ary sub-polygroups in an n-ary polygroup, in particular, the implication operators in Lukasiewicz system of continuous-valued logic are discussed. (C) 2009 Elsevier Ltd. All rights reserved.